Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

History of tuberculosis. Have peripheral neuropathy. Constipation, heaviness and gas in stomach

I m a male age 70 yrs.Last yea I was treated for terboculosis for 13 months. I also hv problem of peraferal neuropathy . now I take medicins for neuropathy & colostrol ecosprin & for bp .i had by pass cardiac surgery done 12 yr ago.Althou I had normal constipation since many yrs but since last treatment of terboculosis it has become accute. My physical movement r limited because of neuropathy. I m not diabetic. I hv heaviness & gas in stomach. On taking laxatives I feel urge to pass stool but not body weight is increased since last4-5 months.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you were treated for TB for 13 months. Some medicines taken for TB can cause peripheral neuropathy. Therefore, patients are often recommended to take vitamin B6 along with it. Peripheral neuropathy can lead to significant morbidity for the patient. In many cases, the patient is unable to pass stool. Treatment of peripheral neuropathy will lead to significant improvement and you will be able to pass stool freely. We would recommend you to get in touch with your Neurologist and review the medicines you are taking for peripheral neuropathy. If the need arises, your Doctor can change few medicines. Hope this helps
Dr. Gagandeep Dhillon
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor